advertisement
Question
Posted by: m...... | 2009/02/10

microval n deppression

i have a 9month old son....and suffered silte pnd for abt 6wks after his birth, im on microval and hve been suffering with severe mood swings. and i think i may be getting deppressed agen.
i get so angry and frustrated with my baby n feel so guilty after....cud it be pnd agin? is it the pill....?
thnx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill may make a small contribution to your feelings. Whether or not it is PND, it sounds like you are having mood problems and you should consult a doctor about this.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement